I had a hysterectomy on Aug. 2 of this year and at first I felt great. Physically I feel fine, but emotionally I am concerned about myself. I have been feeling very lethargic and short tempered, just basically not enthused about anything and not really caring about the things I used to be delighted by. I take 1 mg. of estridol daily and have been since about wk 4 post op. Anyone else experience this and what do you suggest to get over it?
Sorry to hear that you are not felling like yourself. Ironically one of the side effects of estradiol is depression. Often your described symptoms will subside within three months of use and/or after major surgery. I am not sure of your indication for hormone replacement therapy (estradiol) but you should find out. If it is not warranted consider stopping it. If hormone replacement therapy is warranted consider being evaluated for depression by a healthcare professional. You should also be evaluated for anemia which is common after surgery.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.